# SDR C2XA01TY046

- Difficulty date: March 18, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,536 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009407
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE LEFT HAND AILERON ATTACHMENT BRACKET WAS FOUND TO BE GOUGED.  MAINTENANCE REPAIRED THE BRACKET IAW EMB GST-085/01, THE REPAIR WAS FOUND SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
